# SDR FDEA201007072393

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R537B1057204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 6LT INBD SIDE UPPER SURFACE IS CORRODED JUST FWD OF FR   33, APPROX 1 SQ IN REMOVED LEVEL 1 CORROSION.  CUT OUT DAMAGED SECTION OF SEAT TRACK 6 LT BETWEEN FR 33 AND FR 36 AND INSTALLED SEAT TRACK SPLICE REPAIR IAW SRM 53-10-16, FIG 208A, PG 250C/250D.
